Medindia LOGIN REGISTER
Medindia

Medications and their Potential to Cause Increase 'Blindness'(Amaurosis)


This section presents medications that are known to potentially lead to 'Blindness' as a side effect. It's important to note that mild side effects are quite common with medications.
Please be aware that the drugs listed here are individual medications and may be part of a broader combination therapy. This information is meant to be a helpful resource but should not replace professional medical advice. If you're concerned about 'Blindness', it's best to consult a healthcare professional.
In addition to 'Blindness', other symptoms or signs might better match your side effect. We have listed these below for your convenience. If you find a symptom that more closely resembles your experience, you can use it to identify potential medications that might be the cause.

Drugs with the Side Effect - Blindness

Vigabatrin


Most other Common Side Effects: Headache, drowsiness, fatigue, dizziness, seizures, increased weight, upper respiratory tract infection, visual defects, depression, tremor, nausea, diarrhea, memory loss, sleeplessness, irritability, abnormal coordination, blurred vision, double vision, vomiting, influenza, fever and rash

Find drugs that can cause other symptoms like 'Blindness'

References

  1. https://www.fda.gov/drugs/information-consumers-and-patients-drugs/finding-and-learning-about-side-effects-adverse-reactions
  2. https://nctr-crs.fda.gov/fdalabel/ui/search
  3. https://dailymed.nlm.nih.gov/dailymed/
Advertisement